# SDR ABXA050336

- Difficulty date: October 17, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fs 980
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER CORRODED TOP OF RIGHT WHEEL WELL PRESSURE DECK IN MAIN CARGO, STA 980, RIGHT BUTT LINE 30.  REMOVED, FABRICATED, AND INSTALLED DOUBLER AT TOP OF RIGHT WHEEL WELL PRESSURE DECK IN MAIN CARGO STA 980 RIGHT BUTT LINE 30 IAW DC8 SRM 51-1-21, 51-1-14, 51-9-0 AND DPS 3.695.
